Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 27417, 14 pages
http://dx.doi.org/10.1155/JAMDS/2006/27417

A measure of the variability of revenue in auctions: A look at the revenue equivalence theorem

1Information Systems and Operations Management Department, University of Auckland Business School, Auckland 1142, New Zealand
2Departamento de Ingeniería Industrial, Universidad de los Andes, P.O. Box 4976, Bogotá, Colombia
3Rutgers Center for Operations Research (RUTCOR), Rutgers University, Piscataway 08854-8003, NJ, USA

Received 30 August 2005; Revised 6 June 2006; Accepted 7 June 2006

Copyright © 2006 Fernando Beltrán and Natalia Santamaría. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fernando Beltrán and Natalia Santamaría, “A measure of the variability of revenue in auctions: A look at the revenue equivalence theorem,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 27417, 14 pages, 2006. https://doi.org/10.1155/JAMDS/2006/27417.